# SDR AT9900392

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE RIGHT PYLON PANEL NR 8204 CORRODED AROUND CAMLOCKS AND ON THE BACK SIDE.  FABRICATED, LOCATED, DRILLED, DEBURRED THREE EACH REPAIRS, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, 54-01 FIG 1, 54-30-0.
